Follow
Chris Kottke
Title
Cited by
Cited by
Year
Accurate finite-difference time-domain simulation of anisotropic media by subpixel smoothing
AF Oskooi, C Kottke, SG Johnson
Optics letters 34 (18), 2778-2780, 2009
782009
Perturbation theory for anisotropic dielectric interfaces, and application to subpixel smoothing of discretized numerical methods
C Kottke, A Farjadpour, SG Johnson
Physical Review E 77 (3), 036611, 2008
702008
Generalized blow-up of corners and fiber products
C Kottke, R Melrose
Transactions of the American Mathematical Society 367 (1), 651-705, 2015
392015
An index theorem of Callias type for pseudodifferential operators
C Kottke
Journal of K-Theory 8 (3), 387-417, 2011
232011
A Callias-type index theorem with degenerate potentials
C Kottke
Communications in Partial Differential Equations 40 (2), 219-264, 2015
212015
Partial compactification of monopoles and metric asymptotics
C Kottke, M Singer
arXiv preprint arXiv:1512.02979 3, 2015
102015
Equivalence of string and fusion loop-spin structures
C Kottke, R Melrose
arXiv preprint arXiv:1309.0210, 2013
102013
Blow-up in manifolds with generalized corners
C Kottke
International Mathematics Research Notices 2018 (8), 2375-2415, 2018
92018
Dimension of monopoles on asymptotically conic 3-manifolds
C Kottke
Bulletin of the London Mathematical Society 47 (5), 818-834, 2015
92015
Functorial compactification of linear spaces
C Kottke
Proceedings of the American Mathematical Society 147 (9), 4067-4081, 2019
62019
Loop-fusion cohomology and transgression
C Kottke, R Melrose
arXiv preprint arXiv:1309.7674, 2013
62013
Monopoles and the Sen conjecture: Part I
K Fritzsch, C Kottke, M Singer
arXiv preprint arXiv:1811.00601, 2018
52018
Monopoles and the Sen conjecture
K Fritzsch, C Kottke, M Singer
arXiv preprint arXiv:1811.00601, 2018
52018
Partial compactification of monopoles and metric asymptotics
C Kottke, M Singer
American Mathematical Society, 2022
32022
-cohomology of quasi-fibered boundary metrics
C Kottke, F Rochon
arXiv preprint arXiv:2103.16655, 2021
32021
Index theorems and magnetic monopoles on asymptotically conic manifolds
CN Kottke
Massachusetts Institute of Technology, 2010
32010
Low energy limit for the resolvent of some fibered boundary operators
C Kottke, F Rochon
Communications in Mathematical Physics 390 (1), 231-307, 2022
22022
Bigerbes
C Kottke, R Melrose
Algebraic & Geometric Topology 21 (7), 3335-3399, 2021
22021
Quasi-fibered boundary pseudodifferential operators
C Kottke, F Rochon
arXiv preprint arXiv:2103.16650, 2021
22021
Products of manifolds with fibered corners
C Kottke, F Rochon
arXiv preprint arXiv:2206.07262, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20